# SDR ASAA2017091021884

- Difficulty date: September 10, 2017
- Submitted: September 11, 2017
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 17,517 hours, 5,787 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7320 · Fuel Controlling System
- Part: Switch
- Part number: 2688072
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE, ENG VALVE CLOSED LIGHT IS BRIGHT WITH START LEVER IN CUTOFF.   ACFT GROUNDED.   PERFORMED FIM 73-06, TASK 804,  FOUND THE HPSOV SWITCH RESISTANCE VALUES OUT OF LIMITS.  REMOVED AND REPLACED HPSOV SWITCH IAW AMM 73-21-09/401. OPS CHECKED AND REPAIR CONFIRMATION SATISFACTORY.  AIRCRAFT RETURNED TO NORMAL CONFIGURATION.
